# SDR HNAA9793890

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Nlg
- Part time: 23,565 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 3397 - YYZ-BWI - ON APPROACH INTO BWI, THE NOSE GEAR RED UNSAFE LIGHT REMAINED ON WITH GEAR HANDLE LIGHT ON.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR DOWNLOCK PROX SENSOR WIRES CUT.  REMOVED AND REPLACED SENSOR. (M)
